# SDR 98FDEA00314

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660-668
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0504, CORROSION ON BELLY SKIN IN LWR FWD CARGO BS 660 TO 668, STR 28R TO STR 28L.  CUTOUT SKIN AND INSTALLED .080 2024T3 DOUBLER PER 53-30-3.
